Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

September 11, 2016Bibb County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 11, 2016, 5:36 PM EDT for Bibb County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2016, 5:36 PM EDT (21:36 UTC)
Expired
Sep 11, 2016, 6:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Bibb County, GA

The radar

The Robins AFB radar (KJGX), 23 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WWUS82 KFFC 112136
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN SEP 11 2016
 
GAZ082-083-095-112200-
TWIGGS GA-HOUSTON GA-BIBB GA-
536 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 600 PM
EDT...

AT 536 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLE GEORGIA
REGIONAL AIRPORT...OR 7 MILES SOUTH OF MACON...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER
ROBINS...CENTERVILLE...ROBINS AIR FORCE BASE...ELBERTA... DRY
BRANCH...SKIPPERTON...RUTLAND...FRANKLINTON...MIDDLE GEORGIA
REGIONAL AIRPORT...HUBER AND BULLARD.

LAT...LON 3263 8370 3281 8370 3285 8344 3258 8344
TIME...MOT...LOC 2136Z 270DEG 6KT 3272 8362 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 11, 3:31 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 11, 3:31 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
331 PM EDT SUN SEP 11 2016

.SHORT TERM /Tonight through Monday Night/...
Models continue in good agreement through the short term. Cold front
currently just south of ATL-AHN and will continue to drift south
through the CWA. Moisture associated with the front will also sink
south this afternoon and evening bringing dry conditions to north
Georgia with isolated showers continuing across central Georgia in
the vicinity of the front. Moisture will begin moving north late
tonight and Monday bringing increasing chances of showers and
tstorms...mainly to central Georgia...and mainly during the
afternoon.

17

.LONG TERM /Tuesday through Sunday/...
Extended forecast looks to be on track with only slight
adjustments for Tuesday and Day 7. The lowered temps for the wedge
development still look appropriate, and neighbors seem to be in
better agreement with our thinking. Approaching passage continues
to keep pops high Saturday and Sunday. At this time, previous
forecast discussion still applies and is included below.

31

/Issued 433 AM EDT SUN SEP 11 2016/

Models with pretty good agreement on main influencing mid-upper level
synoptic features for fcst period and a bit closer with late period
sfc features. Still looking like overall decent chance pops for
majority of CWA for Tuesday as broad moisture field over southeast
CONUS gets aided squeeze play from a weak low approaching from
southeast Atlantic coast. Guidance continues to have some upper
ridging amplify eastward by midweek...with a translated sfc high
advecting into New England by late Thurs/Fri. This in turn would
result in a hybrid CAD regime for the area. There are signs of
fairly good low-mid level moisture overrunning so we could be in
for a cooler cloudy end of week into weekend. Increasing chance
for showers as well given this setup and will need to watch for
convective triggering along or near where wedge front shapes up and
any elevated instability for storm potential. Also higher chance pops
trending from NW by late Sat/Sun with approach of possible
shortwave/elongated front.

For temps...blend looks reasonable with values near climo norms
through midweek...though have gone a bit cooler for end of week
given aforementioned likely wedge influence and any in-situ
reinforcement /could be 3-5 deg below norm/.

Baker

&&

.AVIATION...
18Z Update...
Cold front has settled south of an ATL-AHN line and should
continue to drift slowly south through Monday. Deep moisture
should remain confined south of the front although there could be
enough to produce isolated showers north of the front this
afternoon. As moisture begins to increase late tonight and
Monday...showers/tsra will become isolated to scattered...through
the morning hours. CIGS should remain vfr through the forecast.
Winds will be light westerly this afternoon...becoming light
northeast this evening.

//ATL Confidence...18Z Update...
Medium on shra.
Medium to High on timing of wind shift to northeast.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  85  70  85 /  20  50  30  30
Atlanta         70  87  71  86 /  20  40  30  30
Blairsville     61  82  65  83 /  10  30  30  30
Cartersville    66  88  70  87 /  10  30  30  30
Columbus        72  92  72  89 /  40  50  30  30
Gainesville     70  83  69  83 /  20  30  30  30
Macon           70  90  71  87 /  40  50  30  40
Rome            64  89  70  88 /  10  30  20  30
Peachtree City  69  87  70  86 /  30  40  30  30
Vidalia         73  90  72  87 /  30  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Sep 11, 4:49 AM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT SUN SEP 11 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
449 AM EDT SUN SEP 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE MAJORITY
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO EVENING...EXCEPT
THE FAR NORTHWEST.

.WEATHER HAZARDS EXPECTED...
GUSTY WINDS...OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE
EACH DAY THROUGH SATURDAY. A FEW STRONG STORMS WITH GUSTY
WINDS... HEAVY RAIN AND FREQUENT LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 11, 3:52 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN SEP 11 2016

GAZ056-068-070-112015-
SPALDING GA-PIKE GA-LAMAR GA-
352 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SPALDING...NORTHEASTERN
PIKE AND NORTHWESTERN LAMAR COUNTIES UNTIL 415 PM EDT...

AT 351 PM EDT...A STRONG THUNDERSTORM WAS OVER WILLIAMSON...OR NEAR
ZEBULON...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...BARNESVILLE...ZEBULON...MILNER...WILLIAMSON...ORCHARD
HILL...EAST GRIFFIN...ZETELLA...WALKER MILL...HIGHLAND
MILLS...ROVER...EXPERIMENT AND LIBERTY HILL.

LAT...LON 3326 8443 3332 8415 3331 8414 3305 8412
      3308 8442
TIME...MOT...LOC 1951Z 265DEG 9KT 3318 8434
Special weather statement, Sep 11, 4:08 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT SUN SEP 11 2016

GAZ056>058-112045-
HENRY GA-SPALDING GA-BUTTS GA-
408 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...NORTHEASTERN
SPALDING AND WESTERN BUTTS COUNTIES UNTIL 445 PM EDT...

AT 408 PM EDT...A STRONG THUNDERSTORM WAS OVER LUELLA...OR 7 MILES
SOUTH OF MCDONOUGH...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...JACKSON...LOCUST GROVE...JENKINSBURG...EAST
GRIFFIN... LUELLA...MCKIBBEN...WALKER MILL...TOWALAGA...BLACKSVILLE
AND FINCHERVILLE.

LAT...LON 3344 8422 3343 8392 3320 8397 3320 8408
      3326 8426
TIME...MOT...LOC 2008Z 280DEG 10KT 3334 8416
Special weather statement, Sep 11, 4:28 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SUN SEP 11 2016

GAZ048-058-059-112100-
NEWTON GA-JASPER GA-BUTTS GA-
428 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEWTON...NORTHERN
JASPER AND NORTHEASTERN BUTTS COUNTIES UNTIL 500 PM EDT...

AT 428 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH ALCOVY...OR 10
MILES SOUTH OF COVINGTON...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...NEWBORN...MANSFIELD...SHADY
DALE...STEWART...CALVIN...EUDORA... TURTLE COVE...FARRAR AND NORTH
ALCOVY.

LAT...LON 3329 8359 3335 8391 3353 8390 3355 8368
      3353 8368 3346 8358
TIME...MOT...LOC 2028Z 273DEG 13KT 3344 8382
Special weather statement, Sep 11, 4:37 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT SUN SEP 11 2016

GAZ073-074-084-112115-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-
437 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN BALDWIN COUNTIES UNTIL 515
PM EDT...

AT 437 PM EDT...A STRONG THUNDERSTORM WAS NEAR HEBRON...OR 11 MILES
SOUTHEAST OF MILLEDGEVILLE...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...TENNILLE...DEEPSTEP...WARTHEN AND HEBRON.

LAT...LON 3284 8279 3290 8318 3308 8317 3308 8312
      3306 8310 3305 8310 3306 8308 3306 8307
      3308 8305 3308 8301 3309 8299 3311 8277
TIME...MOT...LOC 2037Z 275DEG 9KT 3298 8308
Special weather statement, Sep 11, 5:24 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT SUN SEP 11 2016

GAZ066-078-112200-
HARRIS GA-TROUP GA-
524 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND SOUTHERN
TROUP COUNTIES UNTIL 600 PM EDT...

AT 524 PM EDT...A STRONG THUNDERSTORM WAS NEAR JONES CROSSROADS...OR
NEAR VALLEY...MOVING NORTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HAMILTON...WEST POINT...PINE MOUNTAIN...RIVER
VIEW...BAUGHS CROSSROADS...JONES CROSSROADS...WHITESVILLE-PINE
LAKE...CANNONVILLE AND SMITHS CROSSROAD.

LAT...LON 3305 8496 3280 8483 3274 8512 3277 8514
      3278 8512 3279 8515 3283 8517 3285 8515
      3285 8518 3287 8519 3292 8519
TIME...MOT...LOC 2124Z 245DEG 9KT 3286 8509
Special weather statement, Sep 11, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN SEP 11 2016

GAZ082-083-095-112200-
TWIGGS GA-HOUSTON GA-BIBB GA-
536 PM EDT SUN SEP 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 600 PM
EDT...

AT 536 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLE GEORGIA
REGIONAL AIRPORT...OR 7 MILES SOUTH OF MACON...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER
ROBINS...CENTERVILLE...ROBINS AIR FORCE BASE...ELBERTA... DRY
BRANCH...SKIPPERTON...RUTLAND...FRANKLINTON...MIDDLE GEORGIA
REGIONAL AIRPORT...HUBER AND BULLARD.

LAT...LON 3263 8370 3281 8370 3285 8344 3258 8344
TIME...MOT...LOC 2136Z 270DEG 6KT 3272 8362

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 3:31 PM EDTSpecial Weather StatementFFCJasper29 min
Sep 11, 3:37 PM EDTSevere Thunderstorm WarningFFCJasper27 min
Sep 11, 3:48 PM EDTSpecial Weather StatementFFCSpalding27 min
Sep 11, 3:52 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding23 min
Sep 11, 4:08 PM EDTSpecial Weather StatementFFCButts37 min
Sep 11, 4:28 PM EDTSpecial Weather StatementFFCJasper32 min
Sep 11, 4:37 PM EDTSpecial Weather StatementFFCWashington38 min
Sep 11, 5:24 PM EDTSpecial Weather StatementFFCTroup36 min
Sep 11, 6:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Sep 11, 7:05 PM EDTSpecial Weather StatementFFCMacon25 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.